1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. chillinwill
    AN ISLAND teenager is convinced she is still suffering the after-effects of the legal high mephedrone, months after it put her in hospital.

    Her story comes in the same week Scunthorpe teenagers Louis Wainwright and Nicholas Smith died after taking the substance.

    The 17-year-old Islander started having regular panic attacks and would break down with no warning after taking the legal high, which she first thought was safe, last summer. She ended up in hospital after a week without food or sleep.

    "I wouldn’t say I was addicted but I had no limit to how much I took," she said.

    "You build up a tolerance to it quickly so you take more to feel the effects. It wasn’t until I was hospitalised I realised how bad it had got. I know people who claim they are addicted and it’s taken control of their lives. They’ve lost jobs, friends and are in a lot of debt with people."

    She said she was surprised at how many young people were using it.

    "It’s really upsetting, too, as I have a brother of 15 and there are kids younger than him doing it. They need to know just because it’s legal, it doesn’t make it safe at all.

    "It can ruin your relationships with your friends and family. It’s really not worth it, considering what you could lose."

    The mother of Newport teenager Luke Cowan blames the legal high for altering his mood and contributing to his death.

    One Cowes teenager said this week you could go into any pub and pick out half a dozen people who are obviously on the drug.

    "It is dreadful stuff. I saw in the summer what it did to some of my friends, who became extremely paranoid," he said.

    "It changed their personalities completely. They can’t stop chatting, licking their lips and also have bulging eyes. It’s not just teenagers either. I have seen a man of 35 to 40 who was on it."

    By Martin Neville
    March 19, 2010
    IWCP
    http://www.iwcp.co.uk/news/news/i-am-still-suffering-effects-of-legal-high-31860.aspx

Comments

  1. tashuisclay
    "It is dreadful stuff.
    It changed their personalities completely. They can’t stop chatting, licking their lips and also have bulging eyes."

    Hmm, sounds very dreadful alright, forced to choose between someone being in your face and constantly repeating themselves due to alcohol consumption, which is generally the case with alcohol, or someone that couldn't stop chatting to me due to mephedrone, or stimulants in general, swim knows they'd be taking the latter option...
To make a comment simply sign up and become a member!